# SDR DALA1035009864

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN AT LT STA 706, CUSP WEB HAS EXISTING REPAIR THAT IS CRACKED IN SEVERAL PLACES. REMOVED DOUBLER FABRICATED NEW DOUBLER, PRIMED & INSTALLED IAW SRM 51-30-02 & 53-10-16.
